MAUDE Adverse Event Report: MEDTRONIC, INC. CABLE 5846V DISP 6FT STER ROHS 5PK; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MEDTRONIC, INC. CABLE 5846V DISP 6FT STER ROHS 5PK; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 5846V
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient came in with 3rd degree block and needed a transvenous catheter.Edwards swan ganz pacer catheter ref d9120fs does not stay connected to our new pacer cables from medtronic 5846v.The connection is not secure and likely more of the pacer cable issue since this is new.The bedside rn needed to manually hold the two connections together in order to keep electricity for the patient so they would continue to pace all the way to the cath lab until they received a new pacer.In follow up, contact was made with the medtronic representative.Representative sent a few instructions for use and our nurse specialist and representative met via teams video and nurse demonstrated the pacer cable, edwards cable and the issue of poor connection.Discussion is underway with medtronic and edwards regarding the use of adapter pins.These adapter pins are called dinapt and can be ordered and used on the catheters to it into the reusable cables (5492vl and 5492al).More follow up on the adaptor will be done.(when we called in an order for the current disposable cable, 5846v, we learned that this has been discontinued and that all epg products have gone away from the 6 ft length to the 12 ft length.).

Brand Name
CABLE 5846V DISP 6FT STER ROHS 5PK
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MEDTRONIC, INC.
15 hampshire street
mansfield MA 02048
MDR Report Key13927953
Report Number13927953
Device Sequence Number11203514
Product Code LWP
UDI-Device Identifier00643169307384
UDI-Public00643169307384
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2022
Report Date (Section F) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5846V
Device Catalogue Number5846V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/17/2022